Optimal sliding mode algorithms for dynamic systems

Full text for this resource is not available from the Research Repository.

Basin, Michael, Fridman, Leonid and Shi, Peng (2012) Optimal sliding mode algorithms for dynamic systems. Journal of the Franklin Institute, 349 (4). pp. 1317-1322. ISSN 0016-0032


Special Issue on Optimal Sliding Mode Algorithms for Dynamic Systems

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/22840
DOI 10.1016/j.jfranklin.2012.02.013
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID26160, ResPubID26167, sliding mode control, optimal control problem, OCP, optimal control process, model reference adaptive control, MRAC
Citations in Scopus 19 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login